# SDR UIEA2021031800612

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 87,566 hours, 26,032 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK OUT AND EACH ENGINE START EICAS "TAT PROBE" AND OVERHEAD LIGHT CAME ON FOR ABOUT A MINUTE . 3-4 TIMES AND SUBSEQUENTLY STAYED OFF PRIOR TO TAKE OFF.( PERFORMED FIM 30-33 FT 804 AND FOUND SYS O. 1 AIR/GROUND RELAY BAD (K514) IAW SWPM 20-81-13 PERFORMED OPS CHECK IAW AMM 30-30-00 OF TAT SYSTEM. NO DEFECTS NOTED AT THIS TIME. )
